On oscillation, continuation, and asymptotic expansions of solutions of linear differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 85 (1991) , pp. 1-25.
@article{RSMUP_1991__85__1_0,
     author = {Bank, Steven B.},
     title = {On oscillation, continuation, and asymptotic expansions of solutions of linear differential equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--25},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     zbl = {0743.34012},
     mrnumber = {1142530},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1991__85__1_0/}
}
Bank, Steven B. On oscillation, continuation, and asymptotic expansions of solutions of linear differential equations. Rendiconti del Seminario Matematico della Università di Padova, Tome 85 (1991) , pp. 1-25. http://archive.numdam.org/item/RSMUP_1991__85__1_0/

[1] S. Bank, A note on the location of complex zeros of solutions of linear differential equations, Bull. Amer. Math. Soc. (New Series), 18 (1988), pp. 35-38. | MR 919655 | Zbl 0669.34011

[2] S. Bank, A note on the rate of growth of solutions of algebraic differential equations in sectors, J. London Math. Soc. (2), 1 (1969), pp. 145-154. | MR 249716 | Zbl 0182.11403

[3] S. Bank, On principal solutions of linear differential equations, Proc. Amer. Math. Soc., 10 (1968), pp. 724-732. | MR 252727 | Zbl 0157.14204

[4] S. Bank, On determining the location of complex zeros of solutions of certain linear differentiaL equations, Ann. Mat. Pura Appl., 151 (1988), pp. 67-96. | MR 964503 | Zbl 0662.34005

[5] S. Bank, On the instability theory of differential polynomials, Ann. Math. Pura Appl., 74 (1966), pp. 83-112. | MR 204785 | Zbl 0149.29702

[6] S. Bank, On zero-free regions for solutions of n-th order linear differential equations, Comment. Math. Univ. St. Paul, 36 (1987), pp. 199-213. | MR 919451 | Zbl 0629.34007

[7] S. Bank, On the complew zeros of sotutions of linear differential equations. (To appear - Ann. Mat. Pura Appl.). | Zbl 0760.34007

[8] E.W. Chamberlain, Families of principal solutions of ordinary differential equations, Trans. Amer. Math. Soc., 107 (1963), pp. 261-272. | MR 148974 | Zbl 0121.07201

[9] W.K. Hayman, The local growth of power series: a survey of the Wiman-Valiron method, Canad. Math. Bull., 17 (1974), pp. 317-358. | MR 385095 | Zbl 0314.30021

[10] E. Hille, Ordinary Differential Equations in the Complex Domain, Wiley, New York (1976). | MR 499382 | Zbl 0343.34007

[11] E. Hille, Lectures on Ordinary Differential Equations, Addison-Wesley, Reading, Mass. (1969). | MR 249698 | Zbl 0179.40301

[12] E. Hille, Analytic Function Theory, Volume II, Chelsea, New York (1973). | Zbl 0273.30002

[13] R. Nevanlinna, Über Riemannsche Flächen mit endlich vielen Windungspunkten, Acta Math., 58 (1932), pp. 295-373. | JFM 58.0369.01 | MR 1555350

[14] C. Powder, On the asymptotic behavior of a fundamentaL set of solutions, Trans. Amer. Math. Soc., 255 (1979), pp. 91-110. | MR 542872 | Zbl 0419.34053

[15] Y. Sibuya, Global Theory of a Linear Second Order Differential Equation with a Polynomial Coefficient, North Holland Math. Studies n. 18, North Holland, Amsterdam (1975). | MR 486867 | Zbl 0322.34006

[16] W. Strodt, Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., n. 13 (1954). | MR 67290 | Zbl 0059.07701

[17] W. Strodt, Principal solutions of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., n. 26 (1957). | MR 92901 | Zbl 0101.30003

[18] W. Strodt, On the algebraic closure of certain partially ordered fields, Trans. Amer. Math. Soc., 105 (1962), pp. 229-250. | MR 140514 | Zbl 0113.03301

[19] E.C. Titchmarsh, The Theory of Functions, Oxford University Press, London, 1939. | JFM 65.0302.01

[20] G. Valiron, Fonctions analytiques et equations differentielles, J. Math. Pures Appl., 31 (1952), pp. 293-303. | MR 51915 | Zbl 0047.31003

[21] W. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Wiley, New York (1965). | MR 203188

[22] H. Wittich, Eindeutige Lösungen der Differentialgeichung w' = R(z, w), Math. Z., 74 (1960), pp. 278-288. | MR 120413 | Zbl 0091.26102